# SDR DALA2023020700927

- Difficulty date: February 6, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 134,070 hours, 19,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 REAR EMERGENCY EXIT SIGN AT OVERHEAD 16 EDC MISSING. CORRECTIVE ACTION: REPLACED EMERGENCY EXIT SIGN COVER AT OVERHEAD AISLE 16 EDC. (9974076)
